# SDR FDEA200912304560

- Difficulty date: December 30, 2009
- Submitted: December 30, 2009
- Operation: Air carrier
- Aircraft: N914FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24367
- Aircraft time: 72,313 hours, 20,940 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Damaged
- Location: Bs 1320-1540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CABIN SEAT TRACK FS 1320 TO 1540, LBL 24.75 HAS SCRATCHES AND TOOL MARKS WITH CORROSION IN NUMEROUS AREAS.  REMOVED SEAT TRACK . FABRICATED NEW SEAT TRACK TRAV NR T10/816708.  INSTALLED SEAT TRACK F/S 1320-1540, LBL 24.75, IAW SRM 51-10-02, 53-00-52,  51-40-02, 51-20-01, REPAIR IS CLASSIFIED AS MAJOR REPAIR.
